Over the course of the past two weeks I tried so hard to get off of Atenolol (50mg) and what a horrible exp. it was. The reason for me going off the med is because my hair is thinning so my Dr decided to switch me to Micardis. That did not work well at all so this week I started 25mg of Toprol XL...my question is. Since Toprol is a beta blocker as well, won't it also cause my hair to fall out?
I too would be interested in anything anyone has to say about the thinning hair problem. It it just the random person who suffers thinning hair, or it it the side effects of certain meds which causes the thinning.
I know someone that suffered hair loss on Toprol. But my father takes it, and he doesn't have any problem with the drug. Just give the drug a try and see what happens - everyone reacts differently to blood pressure medications. Take me for example. Most folks love Benicar, but the drug makes me ill.